[1] Y. Aharonov, F. Colombo, S. Nussinov, I. Sabadini, D. C. Struppa, J. Tollaksen: Superoscillations phenomenona in SO(3), Proc. R. Soc. Lond. Ser. A Math. Phys. Eng. Sci. 468, 3587-3600 (2012)
[2] D. Alpay, F. Colombo, I. Sabadini: Schur functions and their realizations in the slice hyperholomorphic setting, Integral Equations Operator Theory 72, 253-289 (2012)
[3] D. Ambrosi, G. Arioli, H. Koch: Homoclinic Solution for Excitation Waves on a Contractile Substratum, SIAM J. Appl. Dyn. Syst. 11 (4), 1533–1542 (2012).
[4] G. Arioli, H. Koch: Non-symmetric low-index solutions for a symmetric boundary value problem, J. Differential Equations, 252 (1), 448-458 (2012)
[5] C. Bandle, F. Punzo, A. Tesei: Existence and nonexistence of patterns on Riemannian manifolds, J. Math. Anal. Appl. 387, 33-47 (2012)
[6] E. Berchio, A. Farina, A. Ferrero, F. Gazzola: Existence and stability of entire solutions to a semilinear fourth order elliptic problem, J. Differential Equations 252, 2596-2616 (2012)
[7] E. Beretta, E. Bonnetier, E. Francini, A. Mazzucato : An asymptotic formula for the displacement field in the presence of small anisotropic elastic inclusions, Inverse Problems and Imaging 6 (1), 1-23 (2012)
[8] M. Bonforte, G. Grillo, J. L. Vazquez: Behaviour near extinction for the fast diffusion equation on bounded domains, J. Math. Pures Appl. 97, 1-38 (2012)
[9] M. Bonforte, G. Grillo, J. L. Vazquez: Quantitative local bounds for subcritical semilinear elliptic equations, Milan J. Math. 80, 65-118 (2012)
[10] A. Boscaggin, A. Fonda, M. Garrione: A multiplicity result for periodic solutions of second order differential equations with a singularity, Nonlinear Anal. 75, 4457-4470 (2012)
[11] G. Bouchitté, I. Fragalà, I. Lucardesi, P. Seppecher: Optimal thin torsion rods and Cheeger sets, SIAM J. Math. Anal. 44, 483-512 (2012)
[12] M. Bramanti, L. Brandolini, E. O. Harboure, B. Viviani: Global W2,p estimates for nondivergence elliptic operators with potentials satisfying a reverse Hölder condition, Ann. Mat. Pura Appl. 191 (2), 339-362 (2012).
[13] M. Bramanti, M. Zhu: Local real analysis in locally homogeneous spaces, Manuscripta Math. 138, 477–528 (2012).
[14] M. Bramanti, M. Miranda, D. Pallara: Two characterization of BV functions on Carnot groups via the heat semigroup, Int. Math. Res. Not. 2012, 3845-3876 (2012).
[15] D. Bucur, I. Fragalà, J. Lamboley: Optimal convex shapes for concave functionals, ESAIM: Control Optim. Calc. Var. 18, 693-711 (2012)Optimal convex shapes for concave functionals, ESAIM: Control Optim. Calc. Var. 18, 693-711 (2012)
[16] F. Cakoni, M. Di Cristo, J. Sun,: A multistep gap functional method for the inverse problem in multilayered medium, Complex Var. Elliptic Equ. 57, 261-276 (2012)
[17] M. Carriero, A. Leaci, F. Tomarelli: Uniform density estimates for Blake & Zissernan functional, Discrete Contin. Dyn. Syst. 31 (4), 1129–1150 (2012)
[18] G. Catino: A note on four dimensional (anti-)self-dual quasi-Einstein manifolds, Differential Geom. Appl. 30, 660–664 (2012).
[19] G. Catino: Generalized quasi–Einstein manifolds with harmonic Weyl tensor, Math. Z., 271 (3-4), 751–756 (2012).
[20] G. Catino, C. Mantegazza, L. Mazzieri: On the global structure of conformal gradient solitons with nonnegative Ricci tensor, Comm. Cont. Math., 14 (6), 1250045, 12 pp. (2012).
[21] V. V. Chepyzhov, M. Conti, V. Pata: A minimal approach to the theory of global attractors, Discrete Contin. Dyn. Syst. 32 (6), 2079–2088 (2012)
[22] P. Colli, S. Frigeri, M. Grasselli: Global existence of weak solutions to a nonlocal Cahn-Hilliard-Navier-Stokes system, J. Math. Anal. Appl. 386 (1), 428–444 (2012)
[23] F. Colombo, I. Sabadini, D. C. Struppa: Algebraic properties of the module of slice regular functions in several quaternionic variables, Indiana Univ. Math. J. 61, 1581-1602 (2012)
[24] F. Colombo, I. Sabadini, D. C. Struppa: Duality theorems in the Hermitian setting, J. Math. Anal. Appl. 390, 47-58 (2012)
[25] F. Colombo, J. O. Gonzalez-Cervantes, I. Sabadini: On slice biregular functions and isomorphisms of Bergman spaces, Complex Var. Elliptic Equ. 57, 825--839 (2012)
[26] F. Colombo, I. Sabadini: On some notions of spectra for quaternionic operators and for n-tuples of operators, C. R. Acad. Sci. Paris Ser. I 350, 399-402 (2012)
[27] F. Colombo, I. Sabadini, D. C. Struppa: Sheaves of slice regular functions, Math. Nachr. 285, 949--958 (2012)
[28] F. Colombo, I. Sabadini: The F-spectrum and the SC-functional calculus, Proc. Roy. Soc. Edinburgh Sect. A 142, 479-500 (2012)
[29] M. Conti, S. Gatti: A. Miranville, Asymptotic behavior of the Caginalp phase-field system with coupled dynamic boundary conditions, Discrete Contin. Dyn. Syst. Ser. S 5, 485-505 (2012)
[30] M. Conti, E. M. Marchini, V. Pata: Approximating infinite delay with finite delay, Commun. Contemp. Math. 14 (2), 1250012, 13pp. (2012)
[31] F. Dell'Oro, V. Pata: Memory relaxation of type III thermoelastic extensible beams and Berger plates, Evol. Equ. Control Theory 1, 251-270 (2012)
[32] F. Dell'Oro, V. Pata: Strongly damped wave equations with critical nonlinearities, Nonlinear Anal. TMA 75, 5723-5735 (2012)
[33] F. Della Porta, M. Grasselli: Erratum: "On the nonlocal Cahn-Hilliard-Brinkman and Cahn-Hilliard-Hele-Shaw systems'' [Comm. Pure Appl. Anal. 15 (2016), 299–317], Commun. Pure Appl. Anal. 16 (1), 369–372 (2017)
[34] A. Fonda, M. Garrione: A Landesman-Lazer type condition for asymptotically linear second order equations with a singularity, Proc. Roy. Soc.  Edinburgh Sect. A 142, 1263-1277 (2012)
[35] I. Fragalà: Symmetry results for overdetermined problems on convex domains via Brunn-Minkowski inequalities, J. Math. Pures Appl. 97, 55-65 (2012)Symmetry results for overdetermined problems on convex domains via Brunn-Minkowski inequalities, J. Math. Pures Appl. 97, 55-65 (2012)
[36] S. Frigeri, M. Grasselli: Global and trajectory attractors for a nonlocal Cahn-Hilliard-Navier-Stokes system, J. Dynam. Differential Equations 24 (4), 827–856 (2012)
[37] S. Frigeri, M. Grasselli: Nonlocal Cahn-Hilliard-Navier-Stokes systems with singular potentials, Dyn. Partial Differ. Equ. 9 (4), 273–304 (2012)
[38] M. Garrione: Resonance at the first eigenvalue for first order systems in the plane: vanishing Hamiltonians and the Landesman-Lazer condition, Differential Integral Equations 25, 505-526 (2012)
[39] F. Gazzola, R. Pavani: Blow-up oscillating solutions to some nonlinear fourth order differential equations describing oscillations of suspension bridges, IABMAS12, 6th International Conference on Bridge Maintenance, Safety, Management, Resilience and Sustainability, 3089-3093, Stresa 2012, Taylor & Francis Group, London (2012)
[40] M. Grasselli, M. Pierre: Convergence to equilibrium of solutions of the backward Euler scheme for asymptotically autonomous second-order gradient-like systems, Commun. Pure Appl. Anal. 11 (6), 2393–2416 (2012)
[41] E. Laeng: On the Lp norms of the Hilbert transform of a characteristic function. J. Funct. Anal. 262, no. 10, 4534–4539 (2012)
[42] J. Lewis, P. Lindqvist, J. J. Manfredi, S. Salsa: Regularity estimates for nonlinear elliptic and parabolic problems. Notes of the CIME course held in Cetraro, June 22–27, 2009. Edited by Ugo Gianazza and Lewis. Lecture Notes in Mathematics, 2045. Fondazione CIME/CIME Foundation Subseries. Springer, Heidelberg; Centro Internazionale Matematico Estivo (C.I.M.E.), Florence, 2012. xii+247 pp.
[43] Y. Li, P. Mastrolia, D. D. Monticelli: On conformally invariant equations on Rn-II. Exponential invariance, Nonlinear Anal. 75 (13), 5194-5211 (2012)
[44] Y. Li, D. D. Monticelli: On fully nonlinear CR invariant equations on the Heisenberg group, J. Differential Equations 252 (2), 1309-1349 (2012)
[45] R. Lucchetti : Comments on: Stability in linear optimization and related topics. A personal tour, TOP 20 (2), 258–260 (2012)
[46] D. Lupo, D. D. Monticelli, K. R. Payne: Spectral theory for linear operators of mixed type and applications to nonlinear dirichlet problems, Comm. Partial Differential Equations 37 (9), 1495-1516 (2012)
[47] F. Maddalena, D. Percivale, F. Tomarelli: Adhesive Flexible Material Structures, Discrete Contin. Dyn. Syst. Ser. B, 17, 2, 553-574 (2012).
[48] F. Maddalena, D. Percivale, F. Tomarelli: Elastic Structures in Adhesion Interaction, in: Variational Analysis and Aerospace Engineering - Mathematical Challenges for Aerospace Design, Springer Optimization and Its Applications, 66, 289-304 (2012).
[49] E. Maluta: A class of convex spaces lacking normal structure, Nonlinear Analysis 75 (2012), 2011-1015.
[50] D. D. Monticelli, S. Rodney, R. L. Wheeden : Boundedness of weak solutions of degenerate quasilinear equations with rough coefficients, Differential Integral Equations 25 (1-2), 143-200 (2012)
[51] B. Noris, H. Tavares, S. Terracini, G. Verzini: Convergence of minimax structures and continuation of critical points for singularly perturbed systems, J. Eur. Math. Soc. (JEMS) 14, 1245-1273 (2012)
[52] C. D. Pagani, D. Pierotti: Multiple variational solutions to nonlinear Steklov problems, Nonlinear Differ. Equ. Appl. 19, 417-436 (2012)
[53] V. Pata: On the regularity of solutions to the Navier-Stokes equations, Commun. Pure Appl. Anal. 11, 747-761 (2012)
[54] F. Punzo: Blow-up of solutions to semilinear parabolic equations on Riemannian manifolds with negative sectional curvature, J. Math. Anal. Appl, 387, 815-827 (2012)
[55] F. Punzo: On well-posedness of the semilinear heat equation on the sphere, J. Evol. Eq. 12, 571-592 (2012)
[56] F. Punzo: Support properties of solutions to nonlinear parabolic equations with variable density in the hyperbolic space, Discrete Contin. Dyn. Syst. Ser. S. 5, 657-670 (2012)
[57] F. Punzo: Uniqueness and Nonuniqueness of Solutions to Quasilinear Parabolic Equations with a Singular Coefficient on Weighted Riemannian Manifolds, Asympt. Anal.79, 273-301 (2012)
[58] F. Punzo: Uniqueness and support properties of solutions to singular quasilinear parabolic equations on surfaces of revolution, Ann. Mat. Pura Appl. 191, 311-338 (2012)
[59] F. Punzo: Well-posedness of the Cauchy problem for nonlinear parabolic equations with variable density in the hyperbolic space, Nonlin. Diff. Eq. Appl. 19, 485-501 (2012)
[60] S. Salsa: The problems of the obstacle in lower dimension and for the fractional Laplacian. Regularity estimates for nonlinear elliptic and parabolic problems, 153–244, Lecture Notes in Math., 2045, Fond. CIME/CIME Found. Subser., Springer, Heidelberg, 2012.
[61] S. Salsa: Two-phase Stefan problems. Recent results and open questions, Milan J. Math. 80 (2), 267–281 (2012)
[62] S. Salsa: Viscosity solutions of two-phase free boundary problems for elliptic and parabolic operators, Boll. Unione Mat. Ital. (9) 5 (2), 263–280 (2012)
[63] S. Salzo, S. Villa: Convergence analysis of a proximal Gauss-Newton method, Comput. Optim. Appl. 53, 557-589 (2012)
[64] S. Salzo, S. Villa: Inexact and accelerated proximal point algorithms, J. Convex Anal. 19, 1167-1192 (2012)
[65] N. Soave, S. Terracini: Symbolic dynamics for the N-centre problem at negative energies, Discrete Contin. Dyn. Syst. 32 (9), 3245-3301 (2012)
[66] S. Villa, L. Rosasco, S. Mosci, A. Verri: Consistency of learning algorithms using Attouch-Wets convergence, Optimization 61 (3), 287-305 (2012)
Politecnico di Milano - Dipartimento di Matematica